# SDR FDEA202406250868

- Difficulty date: June 25, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 71,981 hours, 26,630 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547150002651
- Part serial: TS1380
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON RUDDER LH SKIN BETWEEN RUDDER STA95-STA110 REQUIRES EVALUATION   FOR CONFORMITY THE EXISTING REPAIR ON RUDDER LH SKIN BETWEEN RUDDER STA95-STA110 WAS EVALUATED   AND FOUND IN CONFORMITY WITH EA: 6-5541-114926. TITLE: STABILIZERS - RUDDER -   CORROSION ON RUDDER LIGHTNING PROTECTION PLATE. HOWEVER DELAMINATION &   CORROSION FOUND AND REPORTED TO FEDEX ENGINEER. REPLACED THE CORRODED AND   DELAMINATED LIGHTNING PROTECTION PLATE AS PER A300-600 SRM55-41-12 PB201 PARA.35.   EO: 6-5100-7-5000 D7 PT1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG -   A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR   WAS CATEGORY "B" AND WAS CLASSIFIED AS MINOR REPAIR PER GMM 6-2-100. THE FOLLOW   UP INSPECTION WAS TRACKED BY TRACKING EA: 6-5540-T0379924. TITLE: STABILIZERS -   RUDDER - LH SHELL LOWER AREA LIGHTNING PROTECTION PLATE REPLACEMENT - SRM   REPAIR TRACKING. THIS ITEM WOULD BE DELETED FROM AGING MAPPING LIST. SEE WRI   55406841 FOR WORK DETAIL. MINOR REPAIR IAW FEDEX GMM 6-2-100. ORIGINAL SUBMISSION: 6/25/2024
